# SDR COMA0260409

- Difficulty date: July 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 20,384 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fs 589-604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FUSELAGE SKIN HAS MULTIPLE DENTS BETWEEN FS 589 AND FS 604 BETWEEN STRINGERS 22 AND 23 LHS.REMOVED DAMAGED EXISTING REPAIR DOUBLER, FABRICATED NEW REPAIR DOUBLER FROM 2024-T3.63" AND INSTALLED I/A/W WVAC EO 601R-53-3331A.
